# SDR SWAA2024112651408

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACK ON LH BS 663 FITTING (PICKLE FORK); REPLACE THE RH BS 663 FITTING (PICKLE FORK) PER CUSTOMER REQUEST AND BOEING GUIDANCE.<[01] REMOVED AND REPLACED R/H PICKLE FORK FRAME FITTING IAW EA 24-153-02938 (AD-N426WN-ATS(PAE)-REPAIR-R/H BS 663.75 FRAME FITTING REPLACEMENT - PICKLE FORK) ON WO # 85079934;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] COMPLETE.
